# SDR ASAA0570053

- Difficulty date: August 16, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A75022
- Condition: Corroded
- Location: Fs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON FLOOR TO SIDEWALL SUPPORT AT BS 727-767 RT.  REPAIRED IAW SRM 51-40-05.  (M)
